# SDR COMA0460206

- Difficulty date: March 12, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 25,115 hours, 24,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT LEFT SIDE FS 640.00 AT STRINGER 9.  REPAIRED IN ACCORDANCE WITH REO 601R-53-61.487.
